Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 39, NWS North Platte, NE

May 20, 2024Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 20, 2024, 11:55 PM CDT for Wheeler County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2024, 11:55 PM CDT (04:55 UTC)
Expired
May 21, 2024, 12:30 AM CDT
In force
35 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wheeler County, NE

The radar

The North Platte radar (KLNX), 168 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 11:33 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

717 
WUUS53 KLBF 210455
SVRLBF
NEC183-210530-
/O.NEW.KLBF.SV.W.0039.240521T0455Z-240521T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1155 PM CDT Mon May 20 2024

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Wheeler County in north central Nebraska...

* Until 1230 AM CDT.

* At 1155 PM CDT, a severe thunderstorm was located near Bartlett, or
  23 miles northeast of Ord, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bartlett, Ericson, and Pibel Lake State Recreation Area.

This includes Highway 281 between mile markers 132 and 147.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4174 9870 4195 9875 4200 9829 4174 9830
TIME...MOT...LOC 0455Z 261DEG 25KT 4183 9859 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
2 follow-up statements
064 
WWUS53 KLBF 210514
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1214 AM CDT Tue May 21 2024

NEC183-210530-
/O.CON.KLBF.SV.W.0039.000000T0000Z-240521T0530Z/
Wheeler NE-
1214 AM CDT Tue May 21 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN WHEELER COUNTY...

At 1214 AM CDT, a severe thunderstorm was located near Bartlett, or
28 miles northwest of Albion, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bartlett.

This includes Highway 281 between mile markers 141 and 147.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4174 9844 4182 9852 4197 9859 4200 9829
      4174 9830
TIME...MOT...LOC 0514Z 222DEG 23KT 4188 9848 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
777 
WWUS53 KLBF 210522
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1222 AM CDT Tue May 21 2024

NEC183-210531-
/O.EXP.KLBF.SV.W.0039.000000T0000Z-240521T0530Z/
Wheeler NE-
1222 AM CDT Tue May 21 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHEELER COUNTY
WILL EXPIRE AT 1230 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
north central Nebraska.

LAT...LON 4174 9844 4182 9852 4197 9859 4200 9829
      4174 9830
TIME...MOT...LOC 0521Z 261DEG 25KT 4189 9841 

$$

Snively

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:30 PM CDT, 2 hours 25 minutes earlier. Its key messages:

  • An all hazards severe weather situation including flooding appears likely tonight.
  • Tornado potential appears to be focused south of Interstate 80.
  • Very strong winds aloft and dry air moving in from Colorado will support the potential for very large hail and wind gusts 75 mph or stronger. This is most likely along and south of Interstate 80.
  • The flood potential appears to be focused along and south of Interstate 80 including Custer county.
Area forecast discussion, May 20, 9:30 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
930 PM CDT Mon May 20 2024

.KEY MESSAGES...

- An all hazards severe weather situation including flooding
  appears likely tonight.

- Tornado potential appears to be focused south of Interstate 80.

- Very strong winds aloft and dry air moving in from Colorado will
  support the potential for very large hail and wind gusts 75 mph
  or stronger. This is most likely along and south of Interstate
  80.

- The flood potential appears to be focused along and south of
  Interstate 80 including Custer county.

&&

.MESOSCALE...
Issued at 929 PM CDT Mon May 20 2024

A cold front has sagged south into the central Sandhills this
evening and as of 9 PM CT, this feature was oriented from south
of Alliance, to south of Thedford, to near Ord Nebraska. Low
level easterly winds were present south of the front from the
I-80 corridor into northern Kansas. Currently two areas of
potential severe modes are anticipated across the far southern
Sandhills and southwestern Nebraska. First: A tandem of
supercell thunderstorms is currently just west of Yuma County
Colorado. This activity may touch Chase, Hayes and Frontier
counties over the next 2 to 5 hours. Tornado potential is
highest in these areas. Second: The tornado threat will
diminish further north toward Interstate 80. However, the threat
for very large hail and intense wind gusts up to 80 MPH remain
possible. The latest WoFS initiates convection just west of Lake
McConaughy in the next hour and translates this east along I-80
over the next 2 to 4 hours. Composite reflectivity indicates
some bowing segments traversing along and south of I-80.
Ensemble probabilities for hail > 1" in diameter are near 100%
from Perkins and Chase counties, east to southern Lincoln, Hayes
and Frontier counties. SW Nebraska needs to monitor the weather
situation closely into the early overnight hours!

&&

.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 342 PM CDT Mon May 20 2024

All eyes are on the progress of a sfc low across the Colo Rockies
this afternoon. The sfc low should move on to the plains early
this evening setting up return moisture into Nebraska. An upper
level plume of subtropical moisture across the srn Rockies this
afternoon will move over Nebraska tonight raising the specter of
heavy rain as storms repeat across swrn Nebraska. The HRRR has
been predicting storm development near Denver 21-22z this
afternoon. This lead storm will move east along a predicted
stationary front across swrn Nebraska with more storms
developing across the cntl high Plains to move through swrn
Nebraska overnight. Arrival time in swrn Nebraska for the lead
storm is 02-03z this evening and all hazards are possible with
this storm.

A disturbance across srn ID this afternoon will move east and set
off a second area of thunderstorms across the Panhandle this
evening. These storms will generally be elevated or post-frontal
mainly posing a large or very large hail threat.

Jet stream winds will be very strong, 50-70kts at h300mb, with deep
layer shear well above 50kts. The MLCAPE will be confined to srn
Nebraska and the BRN south of Interstate 80 is generally less than
25 tonight. This would seem to suggest isolated sfc based severe
storm coverage but repeat storms shown by the CAMs increases
coverage to scattered along and south of I-80.

Storms over swrn Nebraska will be ingesting subtropical moisture
aloft and a mix of very dry air from the southwest and moist air
from the southeast. This is the basis for the SPC 75 mph+
significant wind gust threat. The very strong deep layer shear
supports the 2+ inch hail threat.

The risk of upscale storm growth leading to an organized "high end"
wind event across swrn Nebraska is uncertain; the CAMs don't show
it. The CAMs do show the cap weakening and storms developing across
cntl Nebraska late this evening. One or both of the storm
complexes across wrn Nebraska are expected to merge over cntl
Nebraska forming large complex of thunderstorms lasting
overnight.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 342 PM CDT Mon May 20 2024

Two more storm systems are in the forecast Thursday and Sunday.
Chance-likely POPs for thunderstorms are in place Thursday
night. High-end chance POPs are in place for the system Sunday.

The models are in very good agreement tracking a system across nrn
British Columbia through the nrn Plains Thursday night into Friday.
The focus for storms Thursday evening is a cold front moving through
wrn Nebraska. The GFS and ECM show the front lighting up along and
east of highway 83 near or after 00z Thursday evening.

Another system across the Bering Sea this afternoon could track
through the nrn Plains Sunday setting off thunderstorms across wrn
and ncntl Nebraska.

Both systems will be operating in a strongly sheared environment
featuring h500mb winds around 50kts and instability appears to be
limiting storm coverage. A check on the GFS in CONRAD in Bufkit
shows potential for severe weather Thursday nonetheless. The
situation next Sunday is beyond the reach of Bufkit and the ECM is
fairly quiet in terms of QPF.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 623 PM CDT Mon May 20 2024

Multiple aviation weather concerns exist through the forecast
period, including thunderstorms, low ceilings, and gusty winds.
Storm coverage will rapidly increase this evening and continue
into the night, with some becoming severe with large hail and/or
50 kt wind gusts. Torrential rain will also significantly limit
visibility. Ceilings will likely drop into IFR category
overnight, then gradually lift tomorrow midday. Meanwhile, east
winds transition to northeast and eventually northwest and gust
20+ kts outside any thunder.

&&

.HYDROLOGY...
Issued at 1116 AM CDT Mon May 20 2024

The HRRR suggests repeating storms across swrn and scntl
Nebraska tonight which will likely be supercellular. This could
lead to 3 inches of rainfall. A single storm putting down 1.5
inches in less than an hour isn't a big problem but the second
storm of the same caliber a few hours later would probably cause
flooding.

The RAP model viz Bufkit suggests deep moisture extending to
300 mb will be in place supporting heavy rainfall and it is
worth noting satellite shows an expansive plume of subtropical
moisture feeding in through the srn Rockies and Mexico. Some of
this moisture will be drawn into a developing upper low across
Nebraska tonight.

The h850-700mb moisture transport in the RAP model is perhaps modest
but the theta-e advection looks strong. Winds at h850mb are very
modest at just 10-20kts so this doesn't appear to be a blockbuster
heavy rain event. Moisture availability and repeating storms are the
basis for a Flood Watch across swrn and scntl Nebraska tonight. The
watch outline generally follows the 100 percent probability of 1
inch of rain in 12hr shown by the HREF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Tuesday morning for NEZ038-057>059-069>071.

&&

MESOSCALE...Buttler
SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Snively
HYDROLOGY...CDC
Hazardous weather outlook, May 20, 4:25 PM CDT, 7 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
425 PM CDT Mon May 20 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-212130-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
425 PM CDT Mon May 20 2024 /325 PM MDT Mon May 20 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Rest of this afternoon and Tonight.

Rain and thunderstorm chances increase quickly Monday evening
including the threat for severe weather. Large hail up to baseball
size and damaging wind gusts near 75 mph are the main concerns though
a tornado or two cannot be ruled out. The areas most prone to these
hazards are south of Highway 92 and west of Highway 183. A damaging
wind threat may potentially last into early Tuesday morning for
central Nebraska.

All thunderstorms will be capable of heavy rain with potential for
brief periods of one inch per hour rain rates. While widespread
flash flooding is not anticipated, localized flooding as well as
rises on area streams and rivers are possible. As such, a Flood
Watch has been issued for portions of southwest Nebraska through
Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The threat for locally heavy rain will continue through Tuesday
morning, mainly for areas east of Highway 61. Rain and thunderstorms
are expected to taper off during the afternoon hours Tuesday. Event
total rainfall amounts of 1 to 2 inches are likely with localized
amounts approaching 3 inches possible.

Additional thunderstorm development is possible Tuesday evening west
of Highway 83, but no severe weather is expected at this time.

Rain and thunderstorms are again likely late Thursday into Friday.
Currently, the threat for severe weather with this activity is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed, mainly this evening and
late tonight across southwest and central Nebraska. The public is
encouraged to submit reports of observed severe weather to the NWS
North Platte office.

In the hours before

Special weather statement, May 20, 10:29 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service North Platte NE
1029 PM CDT Mon May 20 2024

NEZ026-027-038-210400-
Loup NE-Custer NE-Blaine NE-
1029 PM CDT Mon May 20 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LOUP...NORTH
CENTRAL CUSTER AND SOUTHEASTERN BLAINE COUNTIES THROUGH 1100 PM
CDT...

At 1029 PM CDT, Doppler radar was tracking a strong thunderstorm over
Anselmo, or 18 miles northwest of Broken Bow, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Merna, Anselmo, Victoria Springs State Recreation Area, Lillian,
Milburn, Walworth, and Gates.

This includes the following highways...
 Highway 2 between mile markers 253 and 270.
 Highway 92 between mile markers 264 and 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4144 9994 4166 9999 4180 9961 4151 9951
TIME...MOT...LOC 0329Z 253DEG 25KT 4161 9986

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, May 20, 10:46 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service North Platte NE
1046 PM CDT Mon May 20 2024

NEZ009-010-210430-
Holt NE-Rock NE-
1046 PM CDT Mon May 20 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ROCK AND WEST
CENTRAL HOLT COUNTIES THROUGH 1130 PM CDT...

At 1046 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Rose, or 18 miles south of Bassett, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sybrant, Twin Lakes State Wildlife Management Area, and Pony Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4224 9936 4228 9952 4257 9946 4250 9915
TIME...MOT...LOC 0346Z 207DEG 13KT 4233 9942

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, May 20, 10:53 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
1053 PM CDT Mon May 20 2024

NEZ059-210430-
Lincoln NE-
1053 PM CDT Mon May 20 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LINCOLN COUNTY
THROUGH 1130 PM CDT...

At 1053 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Lake Maloney State Recreation Area, or 13 miles
southwest of North Platte, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
North Platte, Lake Maloney State Recreation Area, and Birdwood.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 166 and 179.
 Highway 83 between mile markers 74 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for southwestern
Nebraska.

&&

LAT...LON 4086 10091 4097 10108 4121 10093 4107 10066
TIME...MOT...LOC 0353Z 210DEG 14KT 4099 10096

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snively
Local storm report, May 20, 10:56 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1056 PM CDT Mon May 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     Tstm Wnd Gst     2 N Broken Bow          41.44N 99.64W
05/20/2024  M71 MPH          Custer             NE   ASOS

&&

NMJ
Special weather statement, May 20, 11:16 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
1116 PM CDT Mon May 20 2024

NEZ059-210500-
Lincoln NE-
1116 PM CDT Mon May 20 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LINCOLN COUNTY
THROUGH MIDNIGHT CDT...

At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Dickens, or 18 miles southwest of North Platte, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
North Platte, Hershey, Dickens, Lake Maloney State Recreation Area,
and Birdwood.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 165 and 181.
 Highway 83 between mile markers 73 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for southwestern
Nebraska.

&&

LAT...LON 4080 10099 4090 10114 4121 10097 4108 10064
TIME...MOT...LOC 0416Z 221DEG 21KT 4093 10101

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snively
Special weather statement, May 20, 11:47 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
1147 PM CDT Mon May 20 2024

NEZ008-009-210530-
Brown NE-Rock NE-
1147 PM CDT Mon May 20 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ROCK AND CENTRAL
BROWN COUNTIES THROUGH 1230 AM CDT...

At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Ainsworth, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ainsworth, Long Pine, Keller Park State Recreation Area, and Pine
Glen State Wildlife Refuge.

This includes the following highways...
 Highway 183 between mile markers 194 and 204.
 Highway 20 between mile markers 239 and 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4233 9994 4241 10009 4272 9974 4263 9955
TIME...MOT...LOC 0447Z 218DEG 28KT 4244 9995

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:23 PM CDTSpecial Weather StatementLBFBoyd22 min
May 20, 9:17 PM CDTSpecial Weather StatementLBFDeuel43 min
May 20, 9:54 PM CDTSpecial Weather StatementLBFLoup36 min
May 20, 9:57 PM CDTSpecial Weather StatementLBFBlaine33 min
May 20, 10:28 PM CDTSpecial Weather StatementLBFLoup32 min
May 20, 10:29 PM CDTSpecial Weather StatementLBFCuster31 min
May 20, 10:34 PM CDTSevere Thunderstorm WarningLBFGarfield, Loup41 min
May 20, 10:43 PM CDTSevere Thunderstorm WarningLBFCuster, Loup47 min
May 20, 10:46 PM CDTSpecial Weather StatementLBFRock44 min
May 20, 10:53 PM CDTSpecial Weather StatementLBFLincoln37 min
May 20, 11:03 PM CDTSevere Thunderstorm WarningLBFCuster27 min
May 20, 11:14 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler46 min
May 20, 11:16 PM CDTSpecial Weather StatementLBFLincoln44 min
May 20, 11:23 PM CDTAreal Flood AdvisoryLBFLincoln5 hr
May 20, 11:27 PM CDTSevere Thunderstorm WarningLBFLincoln33 min
May 20, 11:29 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup19 min
May 20, 11:47 PM CDTSpecial Weather StatementLBFBrown43 min
May 20, 11:58 PM CDTSpecial Weather StatementLBFLincoln47 min
May 21, 12:32 AM CDTSpecial Weather StatementLBFRock28 min
May 21, 12:34 AM CDTSpecial Weather StatementLBFHayes41 min
May 21, 12:40 AM CDTSpecial Weather StatementLBFLincoln35 min
May 21, 12:41 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Hayes49 min
May 21, 12:56 AM CDTSpecial Weather StatementLBFKeya Paha34 min
May 21, 1:04 AM CDTAreal Flood AdvisoryLBFChase, Hayes3 hr
May 21, 1:14 AM CDTSpecial Weather StatementLBFLogan46 min
May 21, 1:24 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFFrontier, Hayes66 min
May 21, 1:26 AM CDTFlash Flood WarningLBFChase, Hayes3 hr
May 21, 1:35 AM CDTAreal Flood AdvisoryLBFLincoln3 hr
May 21, 1:53 AM CDTFlash Flood WarningLBFHayes3 hr
May 21, 2:05 AM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln55 min
May 21, 2:22 AM CDTSpecial Weather StatementLBFCuster53 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.